# SDR CALA2019111601973

- Difficulty date: November 11, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: 6953919U6
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-52-3-103) FWD CARGO DOOR UPPER FWD CORNER ANGLE SUPPORT IS CRACKED AS MARKED(114-01) REF ST-ENG N/R 0077384 REMOVED AND REPLACED FWD CARGO DOOR UPPER FWD CORNER ANGLE SUPPO RT; P/N: 69-539919U6, BATCH NO. 0003568819, PO NO. SAG1960948 IA W BOEING DRAWING 1143N6603 REV. B.
